Mathematica 9 is now available

Wolfram Library Archive


Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings
Title

Corrections to 'Simplifications in the Theory of the Artificial Satellite'
Authors

E. Vinuales
J. Caballero
Journal / Anthology

Journal of the Astronautical Sciences
Year: 1992
Volume: 40
Issue: 4
Page range: 479-485
Description

An earlier paper by Deprit and Ferrer contains several new developments in artificial satellite theory. However, a few of the results therein are incorrect due to algebraic errors. Using a computer-based algebraic processor, correct formulations are derived and presented here.
Subject

*Engineering > Aeronautical and Astronautical Engineering